# SDR 07FDEA04841

- Difficulty date: November 18, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 16,186 hours, 8,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SEAT TRACK NR 2 HAS THREE AREAS OF CORROSION INSIDE SCALOPE HOLES ON FOLLOWING; FR 42 = 2 IN LONG, FR 43 AFT 3 SQ IN, FR44- 45 2.5 SQ IN.  REMOVED AND REPLACED SEAT TRACK IAW A300-600 SRM 51-72-10, DUE BEYOND LIMITS.
